Knowledge Management System of Institue of Mechanics, CAS
Orr-Sommerfeld方程特征值问题的一个展开式 | |
王发民![]() | |
Source Publication | 数值计算与计算机应用
![]() |
1991 | |
Volume | 12Issue:1Pages:37 |
ISSN | 1000-3266 |
Keyword | Orr-sommerfeld方程 特征值 展开式 |
Indexed By | CSCD |
Language | 中文 |
CSCD ID | CSCD:155528 |
Citation statistics | |
Document Type | 期刊论文 |
Identifier | http://dspace.imech.ac.cn/handle/311007/36036 |
Collection | 力学所知识产出(1956-2008) |
Corresponding Author | 王发民 |
Recommended Citation GB/T 7714 | 王发民,黄泽远. Orr-Sommerfeld方程特征值问题的一个展开式[J]. 数值计算与计算机应用,1991,12,1,:37. |
APA | 王发民,&黄泽远.(1991).Orr-Sommerfeld方程特征值问题的一个展开式.数值计算与计算机应用,12(1),37. |
MLA | 王发民,et al."Orr-Sommerfeld方程特征值问题的一个展开式".数值计算与计算机应用 12.1(1991):37. |
Files in This Item: | Download All | |||||
File Name/Size | DocType | Version | Access | License | ||
Paper0229.pdf(742KB) | 开放获取 | -- | View Download |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment